# SDR CALA2013111300838

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,595 hours, 16,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL INTERCOSTAL BETWEEN STATION 500A & 500B CRACKED.  COMPLETED REPAIR OF REPLACEMENT BAFFLE ASSEMBLY PN 143A7510-12 IAW ECRA 5310-05880.
